Dermatology Community
A Rash that Reoccurs every year for past 2 years in same Spot
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

A Rash that Reoccurs every year for past 2 years in same Spot

I am 54 and for the past 2 years usually in summer i get this rash a folliculits on panty line it goes away with prescribed ointment and a few weeks later i get this red ras on upper thigh area on one side only right where the panty line hits....Now this rash is very different then the folliculitis in loks.It is a red area flat with little red dots that bind together. I tried the yeast and fungi creme on it didnt do a thing but calamine lotion seems to work...I am headed to doctor in few days if this doesn't disappear.The rash itself doesn't itch or burn much just a bit but look worse then is...What kind of rash reoccurs in same place that sounds like this? Does anyone have any clues.I know what it isn't.It isnt shingles or ringworm or psiorsis....The rash isn't leathering looking or scaly....
Related Discussions
  • please help!!! (1 replies):
    I sometimes get massive bumps under my skin, inner thigh...[more]
  • itch (1 replies):
    i have bumps in the top and the back of my head the itch...[more]
  • rash.. (1 replies):
    i have little red spots right under my belly button.. ri...[more]
  • pimples all over my body (1 replies):
    I have red spots that itch and they become like pimples ...[more]
  • Red bumps (1 replies):
    I have little red bumps all over my arms. I went to Afgh...[more]
563773_tn?1374250139
Hello,
Form the symptoms it can be folliculitis, sweat dermatitis or heat rash. Keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
maatson
Other
Avatar_n_tn
Blank
alex0306